# SDR QXEA200600974

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,794 hours, 12,259 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Cut
- Location: Deice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2355: DEICE PRESSURE CAUTION LIGHT ILLUMINATED DURING APPROACH.  THE INBOARD HORIZONTAL STAB LIGHT ON CAPTAIN'S SIDE DID NOT ILLUMINATE.  PERFORMED EM CHECKLIST AND DEICE PRESSURE WAS NORMAL.  LIGHT WOULD NOT ILLUMINATE IF SELECTED IN FAST, SLOW OR MANUAL.  MAINTENANCE INSPECTED LEADING EDGE AND FOUND CUT IN BOOT.  APPLIED PATCH PER GOODRICH INSTALLATION INSTRUCTIONS.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
